# SDR CA000606008

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 1072
- Aircraft time: 16,372 hours
- Engine: Ge CT581401
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 107DS2131
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,000 cycles
- Component: Engine/Transmiss, Boeing, 107D2003515
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LOGGING OPERATIONS, NR 2 SPRAGUE CLUTCH FAILED TO ENGAGE ON APPROACH TO DROP ZONE.  HELICOPTER WAS STABILIZED IN HOVER AND NR 2 ENGINE WAS SHUT DOWN.  HELICOPTER LANDED ON BARGE WITHOUT FURTHER INCIDENT.
